Khas untuk pelanggan kami yang dihargai PROMOSI LOCKDOWN 3.0 !! Dapatkan di semua cawangan Farmasi Ehsan dan Online Store Beli Sekarang!
axcel.jpg

Axcel Paracetamol Susp 250mg x 90ml (O)

RM 13.00
Axcel Paracetamol Susp 250mg x 90ml (O) Ratings: 0 - 0 votes


Indication:

For the relief of fever, symptoms of cold and influenza, teething pain and headache. 


Dosage Administration: 

  • For oral administration only. 

Children medium : 

  • 1-6 years: 2.5-5ml 3-4 times daily 
  • 7-12 years: 5-10ml 3-4 times daily 


 Each 5ml contains: Paracetamol 250mg medium Menthylparaben 0.1% w/v as preservative.

#FarmasiEhsan #Paracetamol # Axcel #Kids

Customer Reviews
0 / 5
Total 0 Ratings


Write a review

Your Cart

Your cart is currently empty.

Continue browsing here.